# SDR SWAA2015020536346

- Difficulty date: January 11, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 72,481 hours, 60,484 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE AT AILERON 3RD HINGE FROM OTBD END ATTACHMENT STRUCTURE, INBD SIDE CURVED ANGLE CRACKED IN LOWER RADIUS.  R & R ANGLE IAW SRM & DWG.
